# SDR DXTA200501111

- Difficulty date: November 25, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N390QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600490
- Aircraft time: 6,371 hours, 5,226 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 991205018
- Part serial: 0101
- Condition: Leaking
- Location: Brakes
- Part time: 3,969 hours, 3,325 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

ANTI-SKID ANNUNCIATOR ILLUMINATED AND WILL NOT EXTINGUISH AFTER CYCLING THE ANTI-SKID SWITCH AND CIRCUIT BREAKER.  BRAKES WORK AT SLOW TAXI SPEEDS BUT ARE NEARLY INOP AT HIGHER SPEEDS.  REPLACED CO-PILOT RT BRAKE MASTER CYLINDER, ANTI-SKID SYSTEM FAULT MONITOR AND LT SKID TRANSDUCER CANNON PLUG.  OPS CHECKED GOOD IAW CESSNA 560 MM 32-42-00
